# SDR ABXA2011041531

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,313 hours, 40,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DESCENT HARNESS MISSING FROM SUPERNUMERARY AREA.  DEFERRED IAW MEL 25-61-1-2 CODE 11, CAT C.  PLACARD MSG 4/25/11.  AIRCRAFT WAS  NOT GROUNDED.
